MathSciNet Relay Station
MathSciNet bibliographic data
MR2291552 (2008d:47096) 47H05 (47N10 49J53)
Borwein, Jonathan M. Maximal monotonicity via convex analysis. J. Convex Anal. 13 (2006), no. 3-4, 561–586.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement